# SDR BAQA088977

- Difficulty date: August 28, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N1PJ
- Make and model: Agusta A109A2
- Aircraft serial: 7262
- Aircraft time: 2,394 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Part serial: 18034
- Condition: Erratic
- Location: Pt
- Part time: 976 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PT GOVERNOR HAS ERRATIC OPERATION. BEYOND ECONOMICAL REPAIR FOR TIME CONTINUED OPERATION.  REQUIRES OVERHAUL OR REPLACEMENT WITH NEW CONFIGURATION GOVERNOR PER CED-1391.   REPLACED WITH SERVICEABLE UNIT.
